0
TECHNICAL BRIEFS

The Annular Membrane Under Axial Load

[+] Author and Article Information
D. J. Allman, E. H. Mansfield

Royal Aircraft Establishment, Farnsborough, England

J. Appl. Mech 48(4), 975-976 (Dec 01, 1981) (2 pages) doi:10.1115/1.3157769 History: Received February 01, 1981; Revised May 01, 1981; Online July 21, 2009

Abstract

An exact solution is given of the nonlinear differential equations for the large deflection behavior of an initially unstressed annular membrane under axial load for the case of Poisson’s ratio equal to one third.

Copyright © 1981 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In